Alert archive / Colorado / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 55, NWS Denver/Boulder, CO

June 12, 2016Adams County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 12, 2016, 6:56 PM MDT for Adams County, Colorado. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2016, 6:56 PM MDT (00:56 UTC)
Expired
Jun 12, 2016, 7:18 PM MDT
In force
22 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Adams County, CO

The radar

The Denver radar (KFTG), 10 km from the middle of the area, began a volume at 00:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 0.9 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2016-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 322 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2016-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
322 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
2628 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

062 
WUUS55 KBOU 130056
SVRBOU
COC001-130130-
/O.NEW.KBOU.SV.W.0055.160613T0056Z-160613T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
656 PM MDT SUN JUN 12 2016

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL ADAMS COUNTY IN NORTHEASTERN COLORADO...

* UNTIL 730 PM MDT

* AT 655 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MANILA
  VILLAGE...OR 24 MILES EAST OF DENVER...MOVING EAST AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  EASTERN AURORA...BENNETT AND MANILA VILLAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF
NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3974 10436 3974 10455 3989 10454 3989 10436
TIME...MOT...LOC 0055Z 257DEG 11KT 3980 10451 

HAIL...<.75IN
WIND...60MPH
 
$$

RPK
1 follow-up statement
919 
WWUS55 KBOU 130118
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
718 PM MDT SUN JUN 12 2016

COC001-130128-
/O.CAN.KBOU.SV.W.0055.000000T0000Z-160613T0130Z/
ADAMS CO-
718 PM MDT SUN JUN 12 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ADAMS COUNTY IS
CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3974 10436 3974 10455 3989 10454 3989 10436
TIME...MOT...LOC 0117Z 257DEG 11KT 3982 10442 

$$

RPK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 2:59 PM MDT, 3 hours 57 minutes earlier.

Area forecast discussion, Jun 12, 2:59 PM MDT, 3 hours 57 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
259 PM MDT SUN JUN 12 2016

.SHORT TERM...(This evening through Monday)
Issued at 259 PM MDT Sun Jun 12 2016

An upper level trough over southern California will move
northeast into the four corners area Monday and across Colorado
Monday night. Southwest aloft will increase ahead of this trough.
For this evening, scattered thunderstorms are expected to continue
to track northeast across the area. Instability and shear will be
weak, so the treat for severe storms will be low. Precipitable
water values approach an inch this evening over the plains. This
moist airmass will lead to heavy rain with the stronger storms. A
semi-stationary boundary will be a focus for thunderstorm
development on the plains. Thunderstorms may reform and train
over the same areas, however this boundary is along our eastern
border and the heaviest rain will likely stay just east of the
forecast area. If the boundary stays over eastern Washington and
eastern Lincoln counties, they may need a Flash Flood Watch.

Models indicate drying at the mid levels late tonight and early
Monday morning. Low level moisture will persist over eastern
Colorado where low clouds and patchy fog will be possible during
the early morning hours. Expect a period of sun tomorrow morning
ahead of the approaching upper level trough. This will allow highs
to climb into the upper 70s to lower 80s. These temperatures
combined with dew points in the 50s will yield surface base CAPEs
of 1000 to 2000 J/kg. Mid levels will cool and the southwest flow
will increase with the nearing of the trough. There will enough
lift combined with instability and shear to produce super cell
thunderstorms. Golf ball sized hail, damaging winds, and a few
tornadoes will be possible.

.LONG TERM...(Monday night through Sunday)
Issued at 259 PM MDT Sun Jun 12 2016

Last of the t-storms on the plains should move out after midnight.
Locally heavy rain...small hail and gusty winds main threat in
the evening across the northeast corner. Then clearing late as
drier air spreads in from the west. Principle storm track will
then shift north over the northern tier states first half of the
extended period leaving Colorado under a building upper ridge on
Wednesday and a warming and drier southwesterly flow aloft for the
remainder of the entire extended period. Model guidance indicates
temperatures generally 10-15 deg f above average through Saturday.
By Sunday medium range models show the ridge flattening as a
shortwave trough sweeps across the northern Rocky Mountain states.
Models also show a surface cold front sliding south through
eastern portions of the CWA on Sunday. GFS indicates a significant
drop in temps on the plains for Sunday...back to near average.
While the ECMWF not as bullish with cool down as it shows the
front washing out. Both models show the plains remaining dry. As
for the high country...might see a couple gusty late day storms
Thursday-Saturday...with a modest uptick in coverage on Sunday
with cooling aloft as the upper trough passes to our north.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 259 PM MDT Sun Jun 12 2016

There will be a good chance for thunderstorms at the Denver area
airports after 23z. Heavy rain, wind gusts to 40 knots and small
hail will be possible with the storms. The storms are expected to
end between 03-06z and skies will clear some. There will be slight
chance for fog and low clouds Monday morning. Thinking the low
clouds and fog will stay just east of the Denver area. An upper
level trough will bring another round of thunderstorms Monday
afternoon and early evening. The main time for storms is expected
to be after 20z Monday. Heavy rain, large hail and wind gusts to
50 knots will be possible with the stronger storms.

&&

.HYDROLOGY...
Issued at 259 PM MDT Sun Jun 12 2016

Rivers and streams fed by snow melt remain high and an advisory
remains in effect along the Poudre River between Fort Collins and
Greeley. The threat of any more serious flooding remains low with
the expected cooler temperatures offsetting rainfall through
Monday. Any areas of heavier rain are expected to be out on the
plains with little impact on Front Range streams and the South
Platte River. If a large area of heavy thunderstorm rains do wind
up being further west, than flooding could develop quickly. We
will be monitoring for this, but the threat appears low at this
time.

&&

.BOU Watches/Warnings/Advisories...
None.
&&

SHORT TERM...Meier
LONG TERM...Baker
AVIATION...Meier
HYDROLOGY...Meier/Gimmestad
Hazardous weather outlook, Jun 12, 11:11 AM MDT, 7 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1111 AM MDT SUN JUN 12 2016

COZ030>051-131715-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1111 AM MDT SUN JUN 12 2016

...SEVERE WEATHER POTENTIAL INCREASES MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL FORM OVER THE HIGHER TERRAIN AND
SPREAD EAST THROUGH THE AFTERNOON AND EVENING HOURS. ADDITIONAL
STORMS MAY DEVELOP THIS AFTERNOON ALONG A BOUNDARY OVER EASTERN
COLORADO. THE STRONGER STORMS WILL PRODUCE HEAVY RAINFALL, SMALL
HAIL AND WIND GUSTS TO 50 MPH. RAINFALL AMOUNTS OF UP TO TWO
INCHES IN AN HOUR WILL BE POSSIBLE AND MAY CAUSE MINOR FLOODING.
THERE IS A SMALL THREAT OF HEAVIER RAIN AND FLASH FLOODING ON THE
EASTERN PLAINS LATE THIS AFTERNOON AND EVENING.

RIVERS AND STREAMS FED BY SNOWMELT WILL CONTINUE TO RUN HIGH.
EXPECTED RAINFALL SHOULD NOT MAKE THE RIVERS RISE MUCH...BUT IF
RAINFALL IS HEAVIER THAN EXPECTED THEN MORE SERIOUS FLOODING
COULD DEVELOP QUICKLY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A GREATER RISK FOR SEVERE THUNDERSTORMS ON THE PLAINS OF
NORTHEAST COLORADO MONDAY AFTERNOON AND EVENING DUE TO AN INCREASE
IN MOISTURE...INSTABILITY AND SHEAR BEHIND TODAY'S COLD FRONT.
THE STRONGER STORMS ROUGHLY FROM INTERSTATE 25 EASTWARD WILL HAVE
THE POTENTIAL TO PRODUCE LARGE HAIL...DAMAGING OUTFLOW WINDS AND
HEAVY RAINFALL WHICH COULD POSSIBLY RESULT IN FLASH FLOODING.
THERE IS A CHANCE THAT ONE OR TWO TORNADOES COULD FORM DUE TO THE
INCREASE IN WIND SHEAR. MOST OF THIS STORM ACTIVITY WILL MOVE EAST
OF THE AREA DURING THE EVENING.

FOR THE REST OF THE WEEK THROUGH SATURDAY...DRY AND WARMER
CONDITIONS WILL PREVAIL...WITH ONLY A LATE DAY STORM OR TWO IN
THE HIGH COUNTRY EACH DAY. TEMPERATURES WILL BE ABOVE AVERAGE
DURING THIS PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

MEIER/BAKER

In the hours before

Special weather statement, Jun 12, 3:33 PM MDT, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
333 PM MDT SUN JUN 12 2016

COZ046-122200-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY CO-
333 PM MDT SUN JUN 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINCOLN COUNTY UNTIL
400 PM MDT...

AT 332 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GENOA...OR 13 MILES EAST OF LIMON...MOVING EAST AT 10 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ARRIBA AND GENOA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3916 10349 3938 10354 3945 10328 3922 10323
TIME...MOT...LOC 2132Z 258DEG 8KT 3928 10344

RPK
Special weather statement, Jun 12, 5:28 PM MDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
528 PM MDT SUN JUN 12 2016

COZ036-039-130000-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY
CO-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE  6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET CO-
528 PM MDT SUN JUN 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JEFFERSON...
SOUTHEASTERN GILPIN AND EAST CENTRAL CLEAR CREEK COUNTIES UNTIL 600
PM MDT...

AT 527 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES NORTHEAST OF FLOYD HILL...OR 20 MILES WEST OF DENVER...MOVING
NORTHEAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GOLDEN...FLOYD HILL...BERGEN PARK AND WHITE RANCH OPEN SPACE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3984 10546 3984 10542 3985 10541 3988 10522
      3971 10516 3968 10542 3969 10543 3972 10543
      3973 10544 3982 10546 3981 10543 3979 10543
      3979 10540 3981 10540 3981 10542 3983 10543
      3983 10545
TIME...MOT...LOC 2327Z 239DEG 15KT 3975 10534

RPK
Special weather statement, Jun 12, 5:44 PM MDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
544 PM MDT SUN JUN 12 2016

COZ039-040-130015-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY
CO-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE
COUNTIES/EAST BROOMFIELD COUNTY CO-
544 PM MDT SUN JUN 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JEFFERSON...WEST
CENTRAL ADAMS AND WEST CENTRAL DENVER COUNTIES UNTIL 615 PM MDT...

AT 543 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES WEST OF ARVADA...OR 12 MILES WEST OF DENVER...MOVING EAST AT 15
MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NORTHWESTERN DENVER...NORTHEASTERN LAKEWOOD...
SOUTHWESTERN THORNTON...ARVADA...WESTMINSTER...
SOUTHWESTERN BROOMFIELD...SOUTHWESTERN COMMERCE CITY...NORTHGLENN...
WHEAT RIDGE...GOLDEN AND FEDERAL HEIGHTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3971 10495 3971 10515 3975 10524 3977 10523
      3977 10522 3978 10520 3979 10520 3980 10522
      3981 10522 3982 10523 3985 10523 3985 10521
      3986 10520 3991 10522 3992 10496
TIME...MOT...LOC 2343Z 257DEG 12KT 3980 10518

RPK
Special weather statement, Jun 12, 5:52 PM MDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
552 PM MDT SUN JUN 12 2016

COZ039-040-043-130015-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY
CO-CENTRAL AND SOUTH WELD COUNTY CO-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE
COUNTIES/EAST BROOMFIELD COUNTY CO-
552 PM MDT SUN JUN 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BOULDER AND CENTRAL
BROOMFIELD COUNTIES UNTIL 615 PM MDT...

AT 552 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LAFAYETTE...OR 19 MILES NORTH OF DENVER...MOVING NORTHEAST AT 10 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NORTHERN THORNTON...NORTHERN BROOMFIELD...LAFAYETTE...LOUISVILLE...
ERIE...FREDERICK...DACONO AND NIWOT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3993 10514 4008 10518 4014 10495 3998 10493
TIME...MOT...LOC 2352Z 207DEG 7KT 4000 10509

RJK
Special weather statement, Jun 12, 6:01 PM MDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
601 PM MDT SUN JUN 12 2016

COZ047-130030-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY CO-
601 PM MDT SUN JUN 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LINCOLN COUNTY UNTIL
630 PM MDT...

AT 601 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES WEST OF FORDER...OR 42 MILES SOUTH OF LIMON...MOVING NORTHEAST
AT 10 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN
LINCOLN COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3858 10386 3869 10400 3887 10382 3876 10366
TIME...MOT...LOC 0001Z 242DEG 10KT 3867 10389

RPK
Special weather statement, Jun 12, 6:15 PM MDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
615 PM MDT SUN JUN 12 2016

COZ040-130045-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE
COUNTIES/EAST BROOMFIELD COUNTY CO-
615 PM MDT SUN JUN 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ADAMS AND
NORTHEASTERN DENVER COUNTIES UNTIL 645 PM MDT...

AT 615 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
THORNTON...OR 10 MILES NORTH OF DENVER...MOVING EAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
THORNTON...EASTERN WESTMINSTER...EASTERN BROOMFIELD...
COMMERCE CITY...NORTHGLENN...BRIGHTON...FEDERAL HEIGHTS...
WESTERN DENVER INTERNATIONAL AIRPORT AND BARR LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3980 10502 3999 10504 3999 10470 3980 10471
TIME...MOT...LOC 0015Z 259DEG 16KT 3987 10491

RPK

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 6:01 PM MDTSpecial Weather StatementBOULincoln29 min
Jun 12, 6:04 PM MDTAreal Flood AdvisoryBOUWeld116 min
Jun 12, 6:15 PM MDTSpecial Weather StatementBOUDenver30 min
Jun 12, 6:35 PM MDTAreal Flood AdvisoryBOULincoln115 min
Jun 12, 6:49 PM MDTSevere Thunderstorm WarningBOULincoln26 min
Jun 12, 7:10 PM MDTSevere Thunderstorm WarningBOUAdams21 min
Jun 12, 7:16 PM MDTSevere Thunderstorm WarningBOULincoln29 min
Jun 12, 7:45 PM MDTSevere Thunderstorm WarningBOULincoln30 min
Jun 12, 8:13 PM MDTSevere Thunderstorm WarningBOULincoln32 min
Jun 13, 10:44 AM MDTSevere Thunderstorm WarningBOUDouglas, Jefferson21 min
Jun 13, 12:11 PM MDTSpecial Weather StatementBOUAdams, Arapahoe34 min
Jun 13, 12:32 PM MDTSpecial Weather StatementBOUAdams28 min
Jun 13, 2:40 PM MDTSpecial Weather StatementBOUDouglas35 min
Jun 13, 3:33 PM MDTSpecial Weather StatementBOUBroomfield, Denver, Jefferson42 min
Jun 13, 3:46 PM MDTSpecial Weather StatementBOUDenver44 min
Jun 13, 3:53 PM MDTSevere Thunderstorm WarningBOUElbert37 min
Jun 13, 4:11 PM MDTSpecial Weather StatementBOUDenver34 min
Jun 13, 4:22 PM MDTSevere Thunderstorm WarningBOUElbert38 min
Jun 13, 4:38 PM MDTSevere Thunderstorm WarningBOUDouglas52 min
Jun 13, 4:42 PM MDTSevere Thunderstorm WarningBOUAdams, Weld30 min
Jun 13, 4:45 PM MDTSevere Thunderstorm WarningBOUElbert32 min
Jun 13, 4:48 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe27 min
Jun 13, 5:06 PM MDTSevere Thunderstorm WarningBOUArapahoe, Elbert39 min
Jun 13, 5:10 PM MDTSevere Thunderstorm WarningBOUAdams, Morgan, Weld38 min
Jun 13, 5:26 PM MDTTornado WarningBOUAdams, Morgan34 min
Jun 13, 5:29 PM MDTAreal Flood AdvisoryBOUDouglas5 hr

Nearby

Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.